Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Perskription is offline Junior Member
    Join Date
    Mar 2005

    off cycle and haveing kidney pains

    I just finished a 12 week cycle of test E at 500mg a week for and winny four 4 weeks at 50mg a day. I started Pct on monday i am taking 100mg of clomid every day and 60mcg of clen every day. Has anyone had kidney pains after a cycle or during pct? The pain is really bad in the left side feels like someone is punching me. Any info would help thanks guys

  2. #2
    Schwarz's Avatar
    Schwarz is offline Member
    Join Date
    Jan 2005
    Get down to a doc bro..pronto...!

  3. #3
    guest589745 is offline 2/3 Deca 1/3 Test
    Join Date
    Apr 2005
    been to the doc yet? hope yer alright.................

  4. #4
    Squatman51's Avatar
    Squatman51 is offline Senior Member
    Join Date
    Mar 2004
    yea go see the doc....also try some cranberry extract as it will help with the liver

  5. #5
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Pissing on saluu
    You just may be having a kidney stone... That would have nothing to due with cycling. So you can get cranberry extract and uva ursi at any healthfood store as well as drink alot of water. But I would go to the ER first, ham it up a bit with the pain and they will put you out(sometimes it moves as you are now relaxed in combination with tolerated pressure build up pushing the stone)

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts